The Annals of Mathematical Statistics

Matricvariate Generalizations of the Multivariate $t$ Distribution and the Inverted Multivariate $t$ Distribution

James M. Dickey

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 2 (1967), 511-518.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698967

Digital Object Identifier
doi:10.1214/aoms/1177698967

Mathematical Reviews number (MathSciNet)
MR208752

Zentralblatt MATH identifier
0158.18403

JSTOR
links.jstor.org

Citation

Dickey, James M. Matricvariate Generalizations of the Multivariate $t$ Distribution and the Inverted Multivariate $t$ Distribution. Ann. Math. Statist. 38 (1967), no. 2, 511--518. doi:10.1214/aoms/1177698967. https://projecteuclid.org/euclid.aoms/1177698967


Export citation